Well boys and girls, ladys and gentlemen, aliens and other terrestrial beings on the universe, I am still alive and kickin' it. I'm taken back to the day when I posted and decided to do this experiment that risks becoming addicted and feeling withdrawal. I'm not too sure why I decided to do that. My curiosity and inner experimenter must have made me venture too far too soon. I guess I do have some findings on the tolerance buildup and withdrawal as a result.
Tolerance in a nieve users:
Once I took my first test dose and became set on using lower doses 250mg x 2 daily, or 150mg x2 daily (we must look back and find the actual dose) Everything was okay. I was very stimulated mentally. Think of it like adderall without the mania. It was very calming, like Xanax without the sedation. I reached the 2 week point when all other GAD medications peaked in good effects and brought the negatives. Phenibut still had me sold! I still powered on not taking a tolerance break.
When Tolerance finally kicked in I no longer felt any type of high. I was straight. The only thing that felt different was how calm I was. This calm lead to me being a better learner which lead me to become more motivated. It allowed me to be a better listener in turn making me a better socializer. It allowed me to feel happier about everything in general because GAD is no longer ruler. I became the ruler again!
The downfall hit just last week when I announced my last phase, the withdrawal period. What lead to this intense high tolerance to phenibut this early on was two repeated high doses to experience the reported sleep inducing properties. The first try really raised my tolerance. The second made things worse. My daily doses were not normal for me anymore.
I finally decided to take that tolerance break that was weeks overdue. While phenibut is a fantastic remedy when used incorrectly good luck finding any long term help. My energy level drastically decreased. I was tired every day. The I had better focus but it wasn't anything great. I realized that for the 8 hours after I dosed my cognitive function was improved only on the come down. This is proof in the pudding that excessive phenibut use will only harm you.
I have been a life long sufferer of chest pains. I now realize these pains are mostly due to acid reflux. I had to go to the hospital as you know if you follow my blog. You also will know the results if you followed me into my other blog. Needless to say the heart seems to do okay in short term use of phenibut. The stomach however, not so much. It took 3 days of abstinence and heating a highly alkaline diet for the acid reflux and inflammation to reside. So if you suffer from acid reflux, or experience chest pains while on phenibut please contact your doctor and get checked out to be sure you are okay. If you have acid reflux you may be at risk of having chest pains if you use the HCL form factor. You can remedy this by changing your diet and eating more alkaline rich foods.
My use of phenibut became a problem when I started to go against my regime. Phenibut is no standard dietary supplement. It is nothing to play with. It needs to be respected like any other pharmaceutical drug if you want to reap the benefits and stay away from the negatives. In my whole experience in the last month I never once felt addicted. More research needs to be done about phenibuts addictive potential. If you abuse drugs and try to take phenibut it is to my best recommendation that you do not. If you have any unresolved mental problems that have lead to previous mental or physical dependencies, I do not recommend you take phenibut.
I am still going without phenibut currently. This should mark day 4 or 5 of my tolerance break. I am still feeling the effects of phenibut. I do not wish to take any more doses nor do I feel like I have to. I don't feel any form of withdrawal. I'd like for everyone who reads this to understand how important it is to avoid tolerance and to stick to a dosing regime. Do not end up like I and ignore your tolerance. If this were a drug prescribes by your doctor and you claimed it doesn't work anymore you wouldn't up your dose on your own would you? No, you would make an appointment and discuss the matter with your doctor. Since this is not a prescribed medication you cannot do this. What you can do is learn about the psychology of the problem you are using phenibut for. Understand what to expect in the future when you've been taking it regularly. Never assume because you don't feel anything anymore as a meaning that you have to take more.
This is not the end of my research and study into phenibut. This is a simple beginning. To obtain my master knowledge of a drug and its use in psychotherapy I feel as if I need to personally experience the good, the bad, and the ugly. I understand this can be an addictive drug. I made the decision to take it to the brink of addiction. Once my tolerance reaches baseline that will conclude this first experiment and there will be more to come.
My last entry of this blog will be when I have no tolerance and are back to a responsible daily dose. After that I will organize more research.
Thanks for reading,
Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.